# SDR ASAA2018020723461

- Difficulty date: February 7, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 36,797 hours, 11,262 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE AFTER LANDING.  FMCS DID NOT RESET AFTER TAXI IN AND CONNECTED TO GROUND POWER.  ACFT GROUNDED.  PERFORMED FIM 34-61 TASK 804.  FMC RESET, & BITE CHECKED GOOD. NO DEFECTS NOTED.
